# SDR SWAA2025052372252

- Difficulty date: May 17, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 61,486 hours, 37,083 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE NEEDS SECURED <[01]. SECURED R-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802. TTG8Q010KR0X; [02] VERIFIED SECURED R-1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802.
